# SDR COMA0460391

- Difficulty date: June 23, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 9,218 hours, 7,415 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT RECEIVED A FLAP CAUTION MESSAGE.  COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE FIRST EVENT MAINTENANCE ACTION, PARAGRAPH (B) 1, 2, 3 (A, B, C AND E).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
